# SDR DALA2014081904694

- Difficulty date: August 16, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACTIVITIES WAS CRACKED FLOORBEAM BS 1155 IN AFT CARGO COMPARTMENT.  FLOORBEAM REPLACED IAW  SRM 51-30-2, 51-0-3.
